<i>L</i><sub>2 </sub>-invariants and Morse - Smale flows on manifolds

  • V. V. Sharko Inst. Math. Nat. Acad. Sci. Ukraine, Kyiv


We study the homotopy invariants of free cochain and Hilbert complexes. These L2 -invariants are applied to the calculations of exact values of minimal numbers of closed orbits of some indexes of nonsingular Morse - Smale flows on manifolds of large dimensions.
How to Cite
Sharko, V. V. “<i>L</i><sub>2 </Sub&gt;-Invariants and Morse - Smale Flows on Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 522-33, https://umj.imath.kiev.ua/index.php/umj/article/view/3326.
Research articles